# SDR AALA202407015110

- Difficulty date: June 20, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,431 hours, 26,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR FORWARD GIRT BAR FITTING PLATE GOUGED AND CRACKED. MAINTENANCE REPLACED THE GIRT BAR FITTING PLATE PER AMM 52-11-31.
